# SDR AALA20071708

- Difficulty date: September 8, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 16 MISSING SHROUD.  REPLACED SHROUD FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
